Alert archive / Montana / High Wind Warnings in 2011

High Wind Warning 5, NWS Glasgow, MT

May 16, 2011Wibaux County, Montana

NWS Glasgow, MT issued this high wind warning at May 16, 2011, 3:19 AM MDT for Wibaux County, Montana. It took effect at May 16, 2011, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2011, 3:19 AM MDT (09:19 UTC)
In effect from
May 16, 2011, 9:00 AM MDT
Expired
May 16, 2011, 9:00 PM MDT
In force
12 hr
Issued by
NWS Glasgow, MT

County Wibaux County, MT

The radar

The Glasgow radar (KGGW), 225 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2705 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WWUS75 KGGW 160919
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
319 AM MDT MON MAY 16 2011

...STRONG SOUTHEAST WINDS EXPECTED TODAY...

MTZ027-162200-
/O.UPG.KGGW.HW.A.0003.110516T1400Z-110517T0300Z/
/O.NEW.KGGW.HW.W.0005.110516T1500Z-110517T0300Z/
WIBAUX-
INCLUDING THE CITY OF...WIBAUX
319 AM MDT MON MAY 16 2011

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* WINDS...35 TO 40 MPH FROM THE SOUTHEAST WITH GUSTS UP TO 58 MPH
  POSSIBLE.

* TIMING...STRONG MORNING WINDS WILL INCREASE TO THEIR MAXIMUM BY
  MID AFTERNOON TODAY...THEN TAPER OFF AFTER SUNSET.

* IMPACTS...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT
  IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40
  MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW WOULD BE THE BEST TIME TO PREPARE FOR HIGH WINDS BY SECURING
OUTDOOR FURNITURE AND OTHER OBJECTS THAT COULD BE EASILY BLOWN
AWAY OR KNOCKED OVER.


&&

$$

MTZ016-017-021>023-162200-
/O.CON.KGGW.LW.Y.0006.000000T0000Z-110517T0000Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
319 AM MDT MON MAY 16 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON FOR FORT PECK LAKE...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

* WINDS...EXPECT SOUTHEAST EAST WINDS OF 25 TO 35 MPH THIS MORNING
  AND AFTERNOON WITH GUSTS UP TO 45 MPH...AND THEN TAPER OFF BY
  LATE AFTERNOON.

* IMPACTS...THE STRONG EAST TO SOUTHEAST WINDS WILL MAKE BOATING 
  EXTREMELY HAZARDOUS AND AND MAY RESULT IN HIGH WAVES WHICH MAY 
  TIP OR SWAMP SMALLER CRAFT. THE STRONG WINDS WILL ALSO MAKE 
  TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND
HAZARDOUS... FOR YOUR PERSONAL SAFETY... AVOID THE OPEN WATERS.
STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$
3 follow-up statements
530 
WWUS75 KGGW 162126
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
326 PM MDT MON MAY 16 2011

...STRONG SOUTHEAST WINDS EXPECTED TODAY...

MTZ027-170300-
/O.CON.KGGW.HW.W.0005.000000T0000Z-110517T0300Z/
WIBAUX-
INCLUDING THE CITY OF...WIBAUX
326 PM MDT MON MAY 16 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* WINDS...SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE.

* TIMING...STRONG SOUTHEAST WINDS WILL CONTINUE INTO THIS EVENING
  ...THEN TAPER OFF AFTER SUNSET.

* IMPACTS...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND 
  EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT 
  LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY 
  DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW WOULD BE THE BEST TIME TO PREPARE FOR HIGH WINDS BY SECURING
OUTDOOR FURNITURE AND OTHER OBJECTS THAT COULD BE EASILY BLOWN
AWAY OR KNOCKED OVER.

&&

$$

MTZ016-017-021>023-170000-
/O.CON.KGGW.LW.Y.0006.000000T0000Z-110517T0000Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
326 PM MDT MON MAY 16 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON FOR FORT PECK LAKE...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

* WINDS...SOUTHEAST WINDS OF 15 TO 30 MPH LATE THIS AFTERNOON WILL
  DIMINISH TO 10 TO 20 MPH THIS EVENING.

* IMPACTS...THE STRONG EAST TO SOUTHEAST WINDS WILL MAKE BOATING 
  EXTREMELY HAZARDOUS AND AND MAY RESULT IN HIGH WAVES WHICH MAY 
  TIP OR SWAMP SMALLER CRAFT. THE STRONG WINDS WILL ALSO MAKE 
  TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND
HAZARDOUS... FOR YOUR PERSONAL SAFETY... AVOID THE OPEN WATERS.
STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$
934 
WWUS75 KGGW 162335
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
535 PM MDT MON MAY 16 2011

...STRONG SOUTHEAST WINDS EXPECTED TODAY...

MTZ016-017-021>023-170045-
/O.EXP.KGGW.LW.Y.0006.000000T0000Z-110517T0000Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
535 PM MDT MON MAY 16 2011

...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON FOR
FORT PECK LAKE...

THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

SOUTHEAST WINDS 10 TO 15 MPH WILL BECOME LIGHT AND VARIABLE BY
SUNSET.

$$

MTZ027-170300-
/O.CON.KGGW.HW.W.0005.000000T0000Z-110517T0300Z/
WIBAUX-
INCLUDING THE CITY OF...WIBAUX
535 PM MDT MON MAY 16 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* WINDS...SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH 
  POSSIBLE.

* TIMING...STRONG SOUTHEAST WINDS WILL CONTINUE INTO THIS 
  EVENING THEN ...TAPER OFF AFTER SUNSET. 

* IMPACTS...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND 
  EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT 
  LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY 
  DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH
PROFILE VEHICLES.

&&

$$
017 
WWUS75 KGGW 170242
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
842 PM MDT MON MAY 16 2011


MTZ027-170345-
/O.EXP.KGGW.HW.W.0005.000000T0000Z-110517T0300Z/
WIBAUX-
INCLUDING THE CITY OF...WIBAUX
842 PM MDT MON MAY 16 2011

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SUSTAINED WIND HAS DIMINISHED BELOW 40 MPH THIS EVENING AND WILL
CONTINUE TO DIMINISH THROUGH THE NIGHT. THEREFORE THE HIGH WIND
WARNING WILL BE ALLOWED TO EXPIRE ON TIME. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at May 15, 9:25 PM MDT, 5 hours 54 minutes earlier.

Area forecast discussion, May 15, 9:25 PM MDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
925 PM MDT SUN MAY 15 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY...
THE GOES IMAGERY SHOWS THE UPPER CLOSED LOW EXIT REGION IN UTAH
WHICH HAS DEVELOPED AREAS OF ENERGETIC THUNDERSTORMS OVER WESTERN
MONTANA AND SOUTH OF THERE. THESE STORMS ARE EXPECTED TO REMAIN
WEST OF NEMONT TONIGHT FOR CONTINUED CLEAR TO PARTLY CLOUDY
SKIES. THE MAIN CONCERN FOR TONIGHT IS THE WIND. A STRONG SURFACE
HIGH LOCATED OVER THE MANITOBA AND A SURFACE LOW TO THE WEST HAVE
SET UP A STIFF GRADIENT RESULTING IN STRONG SOUTHEASTERLY WINDS.
UPPER WINDS ARE LINED UP TO REINFORCE THE SURFACE WIND...BUT
DECOUPLE AT SUNSET. WIND...WHICH HAS PRODUCED GUSTS OF 35-40 KTS
EARLY THIS EVENING...WILL THEN DIMINISH OVERNIGHT BEFORE
RETURNING TO STRENGTH MONDAY MORNING. SINCE WIND WILL DIMINISH
ONLY OVERNIGHT...WILL CONTINUE THE WIND ADVISORY FOR FORT PECK
LAKE. OTHER THAN TWEAKING WIND...FEW UPDATE CHANGES NEEDED. SCT

PREVIOUS DISCUSSION...
THIS EVENING...A RIDGE EXTENDS UP THE FRONT RANGE OF THE ROCKY
MOUNTAINS. THIS RIDGES IS PINCHED IN BETWEEN A LARGE TROUGH OVER
THE GREAT LAKES REGION WITH COOL AIR BACKING UP OVER THE PLAINS
AND ANOTHER LARGE TROUGH OVER THE PACIFIC NORTHWEST. AT A MORE
LOCAL LEVEL A TIGHTLY PACKED SURFACE PRESSURE GRADIENT IS
GENERATING STRONG WINDS ACROSS THE EASTERN MONTANA BUT SHOULD LET
UP SLIGHTLY OVERNIGHT AS HEATING DROPS OFF AND REDUCES LAPSE RATES
AND MIXING. LOOK FOR WINDY AND MOSTLY CLEAR SKIES OVERNIGHT.

MONDAY THE THROUGH OVER THE PACIFIC NORTHWEST WILL BEGIN MOVING
EAST AND GENERATE A QUASI SURFACE LEE SIDE TROUGH/FRONT THAT
WILL MOVE THE TIGHT PRESSURE GRADIENT EAST.STRONG WINDS AHEAD OF
THIS FRONT WILL KICK UP WITH THE GRADIENT AGAIN TOMORROW AND HAVE
WARRANTED CONDITIONS FOR A HIGH WINDS WATCH IN WIBAUX COUNTY ALONG
THE MONTANA/DAKOTA BORDER. WITH THE PASSAGE OF THE FRONT RAIN
SHOWERS AND A FEW THUNDERSTORMS ARE ALSO EXPECTED TO FORM. CAPE
VALUES ARE LOW BETWEEN 50 TO 200 J/KG WITH FAIRLY THIN PROFILES
BUT DO GO INTO THE FREEZING LEVEL AND ARE ACCOMPANIED BY ENOUGH
SHEAR TO PRODUCE SUPERCELLS. THE WINDOW FOR SUPERCELL PRODUCTION
IS VERY NARROW AS CAPE SHUTS OFF RAPIDLY ACROSS THE REGION AT
SUNDOWN AND THE COLD FRONT BEGINS TO STABILIZE THE ATMOSPHERE.
WINDS AT SUNDOWN SHOULD ALSO QUICKLY SUBSIDE TO MINIMAL VALUES.

TUESDAY...THE FRONT IS EXPECTED TO STALL ACROSS THE REGION. A
SEMI-STABLE SURFACE LAYER FROM THE PREVIOUS NIGHT WILL CARRY OVER
INTO THE DAY AND CLOUD COVER WILL HELP TO CONTINUE THIS SLIGHTLY.
CAPE VALUES ARE ANTICIPATED TO INCREASE ALONG A LIFT ZONE ON THE
STALLED FRONT HOWEVER WITH MINIMAL SHEAR ONLY SHOWERS AND AN
ISOLATED CLAP OF THUNDER ARE CURRENTLY ANTICIPATED. THIS HAS A
SMALL CHANCE TO INCREASE BRIEFLY IN INTENSITY IF A MESOSCALE
SHORTWAVE HIDDEN IN THE SOUTHWEST FLOW MOVES THROUGH THE REGION.
GAH

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
ANOTHER POTENT PACIFIC TROUGH WILL BRING ANOTHER ROUND OF WET
WEATHER TO NORTHEAST MONTANA TUESDAY NIGHT THROUGH FRIDAY. GIVEN
INCREASING CONFIDENCE TRENDED UP CHANCES FOR PRECIPITATION. ALSO
SLIGHTLY TRENDED DOWN TEMPS GIVEN EXPECTED ONGOING PRECIP.
TEMPERATURES WITH THIS SYSTEM DO LOOK MUCH WARMER THEN LAST WEEKS
STORM...THUS NO SNOW IS POSSIBLE. GUSTY EAST WINDS ARE ALSO A GOOD
BET WITH THE STORM THROUGH THE WORK WEEK.

THE MODELS DISAGREE WITH HOW TO HANDLE THE WEEKEND AND THE DEMISE
OF THE STORM SYSTEM OVER THE WEEKEND. THE CONSENSUS IS THAT THE
LOW WILL LINGER OVER THE AREA INTO THE WEEKEND AND SLOWLY
DISSIPATE. THUS HELD ON TO SOME MENTION OF PRECIP WITH NEAR NORMAL
TEMPS. GILCHRIST

PREVIOUS LONG TERM DISCUSSION...A LONG WAVE UPPER TROUGH
DEVELOPING OVER THE WEST WILL BRING A RETURN TO UNSETTLED
CONDITIONS OF WETTER AND UNSTABLE WEATHER WITH AROUND NORMAL
TEMPERATURES WITH THE SOUTHERLY FLOW.

THE CLOSED UPPER LOW THAT CAN CURRENTLY BE SEEN ON THE WATER VAPOR
GOES IMAGERY OFF THE WEST COAST WILL WORK ITS WAY INTO THE GREAT
BASIN REGION LATE TUESDAY WHERE THE BASE OF THE TROUGH WILL PICK
UP PACIFIC MOISTURE FROM THE WARMER CALIFORNIA REGION AND SEND IT
NORTH INTO MONTANA...SIMILAR TO PATTERN LAST WEEK. THE TROUGH
ANCHORED BY A STACKED CLOSED LOW SYSTEM MOVES EAST INTO THE
CENTRAL ROCKIES ON WEDNESDAY WHERE THE SURFACE LOW WILL BEGIN TO
PICK UP ADDITIONAL MOISTURE FROM THE GULF STATES...SENDING IT INTO
EASTERN MONTANA. BY THURSDAY AND FRIDAY THE INVERTED SURFACE
TROUGH LIFTS FARTHER NORTH INTO THE LOCAL REGION BRINGING MODERATE
TO HEAVY QPF.

UNCERTAINTY EXISTS THIS FAR OUT AS TO WHERE AND HOW MUCH THE
HIGHEST QPF AMOUNTS WILL END UP. THE MODELS FALL OUT OF AGREEMENT
FOR THE WEEKEND BUT GENERAL TROUGHY CONDITIONS ARE LIKELY. SCT

&&

.AVIATION...
VFR. STRONG WINDS WILL BE OF SOME CONCERN THROUGH MONDAY
AFTERNOON WITH A BRIEF LULL TONIGHT. WINDS WILL BE SOUTHEASTERLY
AT 20 TO 30 KTS AND GUSTING UP TO 40 KTS AT TIMES...DECREASE SOME
TONIGHT...BEFORE AGAIN REDEVELOPING AROUND SUNRISE MONDAY. WITH
PERIODS OF LIGHTER WINDS AT THE SURFACE TONIGHT...WIND SHEAR WILL
BE OF CONCERN. GFF/GILCHRIST/PROTON

&&

.HYDROLOGY...
AREA RIVERS...CREEKS...AND STREAMS WILL CONTINUE TO FALL OVER THE
NEXT FEW DAYS THANKS TO DRY WEATHER. A FLOOD ADVISORY REMAINS IN
EFFECT FOR THE MUSSELSHELL RIVER ON THE PETROLEUM/GARFIELD COUNTY
LINE.

CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM
IMPACTING NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT
RAINFALL IS POSSIBLE WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES
ON AREA CREEKS...STREAMS AND RIVERS WILL BE POSSIBLE. PLEASE
CONTINUE TO MONITOR THE LATEST FORECASTS FOR DETAILS.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM MDT MONDAY FOR FORT PECK LAKE.

HIGH WIND WATCH FROM 8 AM MDT MONDAY THROUGH MONDAY EVENING FOR
WIBAUX.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 15, 2:56 PM MDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
256 PM MDT SUN MAY 15 2011

MTZ016-017-021>023-059>061-161200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-
256 PM MDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE THROUGH 6 PM
MONDAY. SOUTHEAST WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS
TO 45 MPH THROUGH THE EVENING HOURS. THE SOUTHEAST WINDS WILL
DIMINISH TO 20 TO 30 MPH TONIGHT BEFORE AGAIN PICKING UP MONDAY
MORNING.

A FLOOD ADVISORY REMAINS IN EFFECT FOR THE MUSSELSHELL RIVER ON
THE PETROLEUM/GARFIELD COUNTY LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM IMPACTING
NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT RAINFALL IS POSSIBLE
WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES ON AREA CREEKS...STREAMS
AND RIVERS WILL BE POSSIBLE. PLEASE CONTINUE TO MONITOR THE LATEST
FORECASTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-024>026-062-161200-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-
EASTERN ROOSEVELT-
256 PM MDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
AFFECT THE AREA DURING THE DAY ON MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM IMPACTING
NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT RAINFALL IS POSSIBLE
WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES ON AREA CREEKS...STREAMS
AND RIVERS WILL BE POSSIBLE. PLEASE CONTINUE TO MONITOR THE LATEST
FORECASTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ027-161200-
WIBAUX-
256 PM MDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WATCH FOR WIBAUX COUNTY IS IN EFFECT FROM 8AM TO 9PM
MONDAY FOR WIND SPEEDS GREATER THAN 40 MPH AND POSSIBLE GUSTS ABOVE
50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM IMPACTING
NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT RAINFALL IS POSSIBLE
WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES ON AREA CREEKS...STREAMS
AND RIVERS WILL BE POSSIBLE. PLEASE CONTINUE TO MONITOR THE LATEST
FORECASTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 10:11 AM MDTAreal Flood AdvisoryGGWPetroleum48 hr

Nearby

High Wind Warnings in Montana, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.